Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache, and menstrual cramps.
- Active Ingredients: Ibuprofen 200 mg
- Sold as a box of 50 individually sealed packets
- Perfect for standalone first aid or as a refill for a kit
We Also Recommend